# SDR AALA202406257297

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 50,445 hours, 18,955 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23099
- Condition: Out Of Position
- Location: L1 Door
- Part time: 8,620 hours, 3,856 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE NEEDS CHANGED DUE TO IT HITTING FUSELAGE WITH DOOR OPEN. REMOVED AND REPLACED L1 SLIDE PER JOB CARD 26L00025010.
